# SDR 3J7R2023071400001

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 15,513 hours, 11,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 661206911
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE CARGO DOOR FWD HINGE AND U CHANNEL CRACKED.
